Two-dimensional constriction flows of foams

H...............H

Show simple item record

dc.contributor.author Jones, Sian
dc.contributor.author Dollet, B.
dc.contributor.author Slosse, N.
dc.contributor.author Jiang, Yi
dc.contributor.author Cox, Simon
dc.contributor.author Graner, François
dc.date.accessioned 2011-05-17T09:59:41Z
dc.date.available 2011-05-17T09:59:41Z
dc.date.issued 2011-05-05
dc.identifier.citation Jones , S , Dollet , B , Slosse , N , Jiang , Y , Cox , S & Graner , F 2011 , ' Two-dimensional constriction flows of foams ' Colloids and Surfaces A: Physicochemical and Engineering Aspects , vol 382 , no. 1-3 , pp. 18-23 . en
dc.identifier.issn 0927-7757
dc.identifier.other PURE: 160526
dc.identifier.other dspace: 2160/6760
dc.identifier.uri http://hdl.handle.net/2160/6760
dc.description S.A. Jones, B. Dollet, N. Slosse, Y. Jiang, S.J. Cox, and F. Graner (2011) Two-dimensional constriction flows of foams. Coll. Surf. A. 382:18-23. Sponsorship: Financial support from EPSRC/P\&G (SAJ, SJC), EPSRC (SJC), British Council Alliance Scheme (BD, SJC) is gratefully acknowledged. YJ is supported by the U.S. Department of Energy at Los Alamos National Laboratory under contract No. DE-AC52-06NA25396. en
dc.description.abstract The flow of a quasi-two-dimensional foam through a constriction is described. The bubble velocity and elongation (texture) is compared between two sets of experiments and two different quasi-static simulations using Surface Evolver and Potts Model. The simulations capture the effect of changing the degree of rounding of the corners of the flow geometry and the length of the constricted region. Validation of these simulation methods offers the possibility to explore parameter ranges that are inaccessible to experiments and to easily vary many parameters of interest. en
dc.format.extent 6 en
dc.language.iso eng
dc.relation.ispartof Colloids and Surfaces A: Physicochemical and Engineering Aspects en
dc.title Two-dimensional constriction flows of foams en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.colsurfa.2010.11.054
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account